# SDR ASAA2019112651449

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,136 hours, 7,792 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM046514
- Condition: Damaged
- Location: #2 Engine Fan
- Part time: 24,136 hours, 7,792 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD# 78472010 #2 ENGINE S/N: 658306 FOUND #6 FAN BLADE COPPER NICKEL COATING DAMAGED BEYOND LIMITS. BLADE S/N: DM046514-F. GROUNDED - YES. REMOVED AND REPLACED #6 & #18 BLADES AS A SET REF B737-900 AMM 72-21-02-000-802-F00 & TASK CARD# 78472010.
